MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE ST MIDLINE CATHETER FULL KIT (20G) (8CM)

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE ST MIDLINE CATHETER FULL KIT (20G) (8CM)
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported by customer that the powerglide st kinking directly after insertion, line won't aspirate, removed catheter and visible catheter kinking.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked catheter could not be confirmed.The products returned for evaluation were four sealed 20g powerglide st catheter kits.Additionally, a loose introducer needle and statlock pouch were returned.Each kit was opened and the components inspected.Gross visual inspection did not identify any damage to the components and no kinking was observed.Each kit was then tested by simulating the insertion procedure against mock skin following the kit's instructions for use.No kinking was observed on any of the catheters during or after testing.Each catheter was tested for occlusions by flushing with water using a 12 ml luer lock syringe.No occlusions were identified in any of the units.Based on the available evidence, the returned product appears to have functioned as intended and the reported event could not be reproduced.Therefore, the customer's reported defect could not be confirmed.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERGLIDE ST MIDLINE CATHETER FULL KIT (20G) (8CM)
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19807144
Report Number3006260740-2024-03942
Device Sequence Number7394952
Product Code PND
UDI-Device Identifier00801741139314
UDI-Public(01)00801741139314(11)240215(17)250531(10)REHZ1381
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberN/A
Device Catalogue NumberST220081
Device Lot NumberREHZ1381
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown